# SDR SIMA20200715001

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 38,967 hours, 35,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERG EXIT SIGN AT 11 ABC INOP.  REPLACED EMERG EXIT SIGN FWD AT SEAT 11 ABC OPERATION CHECK GOOD PER AMM 33-50-10.
